Toggle Main Menu Toggle Search

Open Access padlockePrints

Modelling of Lewis Number dependence of Scalar dissipation rate transport for Large Eddy Simulations of turbulent premixed combustion

Lookup NU author(s): Yuan GAO, Professor Nilanjan ChakrabortyORCiD

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Gao Y, Chakraborty N

Publication type: Article

Publication status: Published

Journal: Numerical Heat Transfer A

Year: 2016

Volume: 69

Issue: 11

Pages: 1201-1222

Online publication date: 02/05/2016

Acceptance date: 15/10/2015

Date deposited: 26/07/2016

ISSN (print): 1040-7782

ISSN (electronic): 1521-0634

Publisher: Taylor & Francis Inc.

URL: http://dx.doi.org/10.1080/10407782.2015.1125732

DOI: 10.1080/10407782.2015.1125732

Data Source Location: http://dx.doi.org/10.17634/110711-1


Altmetrics

Altmetrics provided by Altmetric


Funding

Funder referenceFunder name
EP/I028013/1Engineering and Physical Science (EPSRC) research council of the UK
EP/K025163/1

Share